# SDR SIMA200900905

- Difficulty date: January 5, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 13,099 hours, 9,745 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3505, CREW REPORTED THEY DECLARED AN EMERGENCY DUE TO ELECTRICAL ODOR IN THE COCKPIT DURING CRUISE. ODOR DISSIPATED DURING DECENT ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTS CHART HOLDER DUE TO LIGHT STAYS ON WHEN CLOSED AND MELTED AREA AROUND LIGHT BULB. IAW MM 25-12-11 CHART HOLDER OPS CHECK GOOD.  NO BURNING SMELLS. ACFT RETURNED TO SERVICE.
